# SDR V0XD20160517103

- Difficulty date: May 14, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 32,719 hours, 23,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670321723
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL AT FS 280.00 IS CORRODED.  R & R RT FLOOR SILL AT FS 280.00 IAW SRM 51-42-06, 51-42-13, 51-40-11, 51-32-06, 51-25-06, 51-25-16, 51-21-11, AMM 20-70-00, 51-21-01 & DWG SH670-33336.
